# SDR FDEA201004231320

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604498
- Condition: Worn
- Location: Zone 200
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK FROM FS 1391 TO FS 1399 AT LBL 77 HAS 2 EA WORN LOBES.  R & R SEAT TRACK SEGMENT FROM FS 1301 TO FS 1399 AT LBL 77 IAW SRM 53-70-00 AND SRM 51-31-01, MAJOR REPAIR.
